# SDR USAA2012070200024

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 65,358 hours, 41,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT FLOOR LIGHT AT SEAT 5C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEAT 5C EMERGENCY EXIT FLOOR LIGHT ASSEMBLY IAW AMM 33-19-00.
